On a Family of Line-Critical Graphs.

Michael D. Plummer

Monatshefte für Mathematik (1967)

  • Volume: 71, page 40-48
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Plummer, Michael D.. "On a Family of Line-Critical Graphs.." Monatshefte für Mathematik 71 (1967): 40-48. <http://eudml.org/doc/177365>.

author = {Plummer, Michael D.},
journal = {Monatshefte für Mathematik},
keywords = {topology},
pages = {40-48},
title = {On a Family of Line-Critical Graphs.},
url = {http://eudml.org/doc/177365},
volume = {71},
year = {1967},

AU - Plummer, Michael D.
TI - On a Family of Line-Critical Graphs.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 40
EP - 48
KW - topology
UR - http://eudml.org/doc/177365
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.